# SDR ASAA2017021619867

- Difficulty date: February 16, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 35,739 hours, 10,425 cycles
- Engine: Cfmint CFM567B273B3
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Shim
- Part number: 3402523060
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FAN BLADE SHIMS 24 EA REQUIRE REPLACEMENT. GROUNDED - YES. REMOVED AND REPLACED ALL 24 SHIMS ON NR 2 FAN BLADES REF TASK 78472002.
